# SDR SWIA2025120300113

- Difficulty date: November 13, 2025
- Submitted: December 3, 2025
- Operation: Air carrier
- Aircraft: N623UX
- Make and model: Emb ERJ 170-200 LL
- Aircraft serial: 17000830
- Aircraft time: 12,379 hours, 8,308 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WASTE SERVICE PANEL CUTOUT FLANGE HAS CORROSION ON FWD SIDE.  REMOVED AND REPLACED WASTE SERVICE BOX DOUBLER IAW SRM 51-40-08.  REPLACED WITH FACTORY PART.
